Advanced Search
Article Contents
Article Contents

Similarity solutions of a multidimensional replicator dynamics integrodifferential equation

Abstract Related Papers Cited by
  • We consider a nonlinear degenerate parabolic equation containing a nonlocal term, where the spatial variable $x$ belongs to $\mathbb{R}^d$, $d \geq 2$. The equation serves as a replicator dynamics model where the set of strategies is $\mathbb{R}^d$ (hence a continuum). In our model the payoff operator (which is the continuous analog of the payoff matrix) is nonsymmetric and, also, evolves with time. We are interested in solutions $u(t, x)$ of our equation which are positive and their integral (with respect to $x$) over the whole space $\mathbb{R}^d$ is $1$, for any $t > 0$. These solutions, being probability densities, can serve as time-evolving mixed strategies of a player. We show that for our model there is an one-parameter family of self-similar such solutions $u(t, x)$, all approaching the Dirac delta function $\delta(x)$ as $t \to 0^+$. The present work extends our earlier work [11] which dealt with the case $d=1$.
    Mathematics Subject Classification: Primary: 91A22; Secondary: 91B52.


    \begin{equation} \\ \end{equation}
  • [1]

    I. Bomze, Dynamical Aspects of Evolutionary Stability, Monaish. Mathematik, 110 (1990), 189-206.doi: 10.1007/BF01301675.


    E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, Robert E. Krieger Publishing Company, Malabar, Florida, 1987.


    J. Hofbauer and K. Sigmund, Evolutionary game dynamics, Bulletin (New Series) of the American Mathematical Society, 40 (2003), 479-519.doi: 10.1090/S0273-0979-03-00988-1.


    L. A. Imhof, The long-run behavior of the stochastic replicator dynamics, Ann. Appl. Probab., 15 (2005), 1019-1045.doi: 10.1214/105051604000000837.


    N. I. Kavallaris, J. Lankeit and M. Winkler, On a Degenerate Non-Local Parabolic Problem Describing Infinite Dimensional Replicator Dynamics, 2015, preprint, arXiv:1508.6149.


    D. Kravvaritis, V. G. Papanicolaou and A. Yannacopoulos, Similarity solutions for a replicator dynamics equation, Indiana Univ. Math. Journal, 57 (2008), 1929-1945.doi: 10.1512/iumj.2008.57.3297.


    J. Lankeit, Equilibration of Unit Mass Solutions to a Degenerate Parabolic Equation with a Nonlocal Gradient Nonlinearity, 2015, preprint, arXiv:1511.1885.


    J. Oechssler and F. Riedel, Evolutionary dynamics on infinite strategy spaces, Economic Theory, 17 (2001), 141-162.doi: 10.1007/PL00004092.


    J. Oechssler and F. Riedel, On the dynamic foundation of evolutionary stability in continuous models, Journal of Economic Theory, 107 (2002), 223-252.doi: 10.1006/jeth.2001.2950.


    V. G. Papanicolaou and G. Smyrlis, Similarity solutions for a multidimensional replicator dynamics equation, Nonlinear Analysis, 71 (2009), 3185-3196.doi: 10.1016/j.na.2009.01.227.


    V. G. Papanicolaou and K. Vasilakopoulou, Similarity solutions for a replicator dynamics equation associated to a continuum of pure strategies, Electronic Journal of Differential Equations, 2015 (2015), 1-16.


    J. Smith, Maynard, Evolution and the Theory of Games, Cambridge University Press, Cambridge, UK, 1982.


    P. D. Taylor and L. B. Jonker, Evolutionary stable strategies and game dynamics, Mathematical Biosciences, 40 (1978), 145-156.doi: 10.1016/0025-5564(78)90077-9.

  • 加载中

Article Metrics

HTML views() PDF downloads(174) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint